# SDR K11A2021010600035

- Difficulty date: January 6, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 52,664 hours, 34,928 cycles
- System (JASC): 3400 · Navigation System
- Part: Transponder
- Condition: Malfunctioned
- Location: Co Pilot'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CO PILOT STATIC INSTRUMENT AS WELL AS TRANSPONDER FAILED ON TAKEOFF.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: PERFORMED OPERATIONS CHECK OF THE NR 2 EFIS SYSTEM, IRU SYSTEM, DADC AND ATC SYSTEM, IAW B737 AMM 34-22-00, 34-28-01, 34-12-01 AND 34-53-02.  ALL SYSTEMS OPERATIONS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
